MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-510
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6) 2020,senseonics was made aware of an adverse event where user experienced hyperglycemia.
 
Additional Manufacturer Narrative
The complaint was investigated and customer complaint was verified.Investigation found that the customer was likely using sensor glucose values for blood glucose calibration.This is not the intended use of the device.Investigation also found transitory drop in sensor reference channel around complaint date however the sensor reference channel quickly recovered after the complaint date.H6 result code updated to 114.H6 conclusion code updated to 19.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown, md
MDR Report Key10261354
Report Number3009862700-2020-00367
Device Sequence Number17008929
Product Code QCD
UDI-Device Identifier00817491021458
UDI-Public00817491021458
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/18/2020
Device Model Number102208-510
Device Catalogue NumberFG-3301-01-001
Device Lot Number114448
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer06/10/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date07/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR